advertisement
Question
Posted by: Jane | 2011/02/02

Kidneys

Hi doc,

I am a 31 year old woman. In the past 4 months, I have developed quite a bit of acne during the month, not only during menstruation time.
I also have a tendency to retain water - also during the past 4 months. I put them both down to having a bit of a hormonal problem, but now I''m not so sure anymore.
I have been using no contraception for 3 years already and can''t seem to conceive. This however, is not why I''m writing.
I have also been getting sharp stab like pains that don''t last more than 2 seconds, in my lower back for a couple of months now. It feels like it''s where my kidneys are?
Somehow I''m starting to wonder if my water retention, acne and sharp pains aren''t all related to my kidneys.
Do you think I need to worry about my kidneys or could it be something else?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Jane
You may have high androgen levels, and I think that you should see a gynecologist for an examination of the ovaries, urine test and blood tests for hormonal levels.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011/02/02

Hi Jane
You may have high androgen levels, and I think that you should see a gynecologist for an examination of the ovaries, urine test and blood tests for hormonal levels.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement